Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 51, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 14, 2015, 4:16 AM EDT. It took effect at Jul 15, 2015, 12:00 AM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2015, 4:16 AM EDT (08:16 UTC)
- In effect from
- Jul 15, 2015, 12:00 AM EDT
- Expired
- Jul 15, 2015, 3:42 PM EDT
- In force
- 16 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
562 WHUS71 KBUF 140816 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 416 AM EDT TUE JUL 14 2015 LOZ042>045-141630- /O.NEW.KBUF.SC.Y.0051.150715T0400Z-150715T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 416 AM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT WEDNESDAY. * WINDS...NORTH 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ030-141630- /O.NEW.KBUF.SC.Y.0051.150715T0400Z-150715T1800Z/ LOWER NIAGARA RIVER- 416 AM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT WEDNESDAY. * WINDS...NORTHEAST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-141630- /O.NEW.KBUF.SC.Y.0051.150715T0600Z-150715T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 416 AM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT WEDNESDAY. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
734 WHUS71 KBUF 141946 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 346 PM EDT TUE JUL 14 2015 LOZ042>045-150400- /O.CON.KBUF.SC.Y.0051.150715T0400Z-150715T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 346 PM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT WEDNESDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ030-150400- /O.CON.KBUF.SC.Y.0051.150715T0400Z-150715T1800Z/ LOWER NIAGARA RIVER- 346 PM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT WEDNESDAY... * WINDS...NORTH 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-150400- /O.CON.KBUF.SC.Y.0051.150715T0600Z-150715T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 346 PM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT WEDNESDAY... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
333 WHUS71 KBUF 142350 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 750 PM EDT TUE JUL 14 2015 LOZ042>045-150800- /O.CON.KBUF.SC.Y.0051.150715T0400Z-150715T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 750 PM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT WEDNESDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ030-150800- /O.CON.KBUF.SC.Y.0051.150715T0400Z-150715T1800Z/ LOWER NIAGARA RIVER- 750 PM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT WEDNESDAY... * WINDS...NORTH 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-150800- /O.CON.KBUF.SC.Y.0051.150715T0600Z-150715T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 750 PM EDT TUE JUL 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT WEDNESDAY... * WINDS...NORTH 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
503 WHUS71 KBUF 150839 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 439 AM EDT WED JUL 15 2015 LOZ042>045-151645- /O.CON.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 439 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ030-151645- /O.CON.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LOWER NIAGARA RIVER- 439 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-151645- /O.CON.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 439 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WCH/HITCHCOCK
217 WHUS71 KBUF 151149 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 749 AM EDT WED JUL 15 2015 LOZ042>045-151800- /O.CON.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 749 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ030-151800- /O.CON.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LOWER NIAGARA RIVER- 749 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTH 10 TO 15 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-151800- /O.CON.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 749 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
297 WHUS71 KBUF 151425 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1025 AM EDT WED JUL 15 2015 LOZ042>045-151800- /O.CON.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1025 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTH 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ030-151800- /O.CON.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LOWER NIAGARA RIVER- 1025 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-151800- /O.CON.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1025 AM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
797 WHUS71 KBUF 151710 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 110 PM EDT WED JUL 15 2015 LEZ040-041-LOZ030-151815- /O.CAN.KBUF.SC.Y.0051.000000T0000Z-150715T1800Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- 110 PM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LOZ042>045-152100- /O.EXT.KBUF.SC.Y.0051.000000T0000Z-150715T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 110 PM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... * WINDS...NORTH 5 TO 15 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
117 WHUS71 KBUF 151942 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 342 PM EDT WED JUL 15 2015 LOZ042>045-152045- /O.CAN.KBUF.SC.Y.0051.000000T0000Z-150715T2100Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 342 PM EDT WED JUL 15 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 14, 1:44 AM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 14, 1:44 AM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 144 AM EDT TUE JUL 14 2015 .SYNOPSIS... A TROUGH OF LOW PRESSURE WILL SLIDE SOUTHEAST FROM THE UPPER GREAT LAKES TO THE LOWER LAKES WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS ON TUESDAY. A COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY NIGHT WITH A DRIER AND LESS HUMID AIRMASS. HIGH PRESSURE WILL RETURN FOR THE REMAINDER OF WEEK WITH SEASONABLE TEMPERATURES. && .NEAR TERM /THROUGH TODAY/... A NORTH TO SOUTH BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS OVER THE WESTERN SOUTHERN TIER CONTINUE TO PUSH SLOWLY NORTHEAST. THIS ACTIVITY WILL SHOULD LINGER FOR ANOTHER COUPLE OF HOURS BEFORE WANING INSTABILITY ALLOWS THE STORMS TO DIMINISH. EMBEDDED STRONGER CELLS WITH VERY HEAVY RAINFALL AND TRAINING STORM MOTIONS REMAIN POSSIBLE FOR THE NEXT HOUR THROUGH 2 TO 3AM BUT THEN SHOULD DIMINISH QUICKLY. A WEAK MID LEVEL TROUGH CURRENTLY ANALYZED OVER THE UPPER GREAT LAKE WILL DROP SOUTH AND EAST ARRIVING OVER CENTRAL LOWER MICHIGAN BY MID-MORNING TUESDAY. INCREASING LARGE SCALE ASCENT AND INSTABILITY AHEAD OF THIS SYSTEM WILL BRING AN INCREASING LIKELIHOOD OF SHOWERS AND THUNDERSTORMS FIRST TO THE FAR WESTERN END OF THE STATE BY LATE TUESDAY MORNING...THEN SPREADING EAST ACROSS THE GENESEE VALLEY AND CENTRAL NY DURING THE AFTERNOON. LATEST GUIDANCE SHOWS SIGNIFICANT INCREASE IN MOISTURE WITH P-WATS AHEAD OF THIS SYSTEM RAMPING TO BETWEEN 1.5 TO 1.9 INCHES WHICH WILL LIKELY SUPPORT A THREAT OF HEAVY RAIN. WITH WEAK 0-6KM BULK SHEAR VALUES OF ONLY 20 KNOTS...THE SEVERE WEATHER POTENTIAL SHOULD REMAIN LIMITED. THE MAIN CONCERN IS THE FLASH FLOOD POTENTIAL GIVEN THE WEAK FLOW ALOFT...ALTHOUGH CONFIDENCE STILL REMAINS JUST LOW ENOUGH NOT TO ISSUE A FLASH FLOOD WATCH AT THIS TIME. WILL CONTINUE TO MONITOR THE SITUATION AND MENTION THE THREAT OF HEAVY RAIN IN THE HWO. OTHERWISE...EXPECT A VERY WARM AND MUGGY NIGHT WITH OVERNIGHT LOWS EXPECTED TO BOTTOM OUT IN THE MID/UPPER 60S FOR MOST LOCATIONS. ON TUESDAY...HIGHS WILL TOP OUT GENERALLY IN THE UPPER 70S TO LOW 80S. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... THE 500 MB TROF AXIS SHOULD STILL BE ACROSS WESTERN NEW YORK TUESDAY EVENING WHICH WILL KEEP MOIST AND UNSTABLE AIR IN THE REGION. A CONSENSUS OF GUIDANCE (12Z NAM/GFS/RGEM) MAINTAINS SHOWER AND THUNDERSTORM ACTIVITY THROUGH TUESDAY EVENING BEFORE THIS FINALLY EXITS LATE TUESDAY NIGHT WHEN THE TROF SLIDES EASTWARD. THE UPPER LEVEL FLOW WILL STILL BE VERY WEAK SO THIS ACTIVITY WILL CONTINUE TO BE VERY SLOW MOVING WITH THE POTENTIAL TO PRODUCE HEAVY RAINFALL AND POTENTIALLY FLASH FLOODING. GUIDANCE IS ALSO A BIT FASTER TO CLEAR THINGS OUT. NORTHERLY WINDS WILL BRING IN COOLER AND LESS MOIST AIR LATE TUESDAY NIGHT WITH TEMPERATURES EXPECTED TO DROP INTO THE UPPER 50S TO LOWER 60S. ANY LINGERING RAIN SHOWERS SHOULD QUICKLY TAPER OFF WEDNESDAY MORNING. CLOUDS WILL CLEAR FIRST ON THE LAKE PLAINS WHICH SHOULD SEE A GOOD AMOUNT OF SUNSHINE FROM LATE MORNING ON. THE HIGHER TERRAIN WILL BE SLOWER TO CLEAR WITH NORTHERLY UPSLOPE FLOW...BUT EVEN HERE SOME SUNSHINE WILL DEVELOP LATER IN THE AFTERNOON. HIGH PRESSURE BUILDING SOUTH OUT OF ONTARIO AND QUEBEC WILL DELIVER A COOLER AND DRIER AIRMASS...WITH HIGHS AROUND 70. HIGH PRESSURE WILL BUILD ACROSS THE REGION WEDNESDAY NIGHT AND THURSDAY WITH CLEAR SKIES. THIS WILL PROVIDE EXCELLENT RADIATIONAL COOLING CONDITIONS WEDNESDAY NIGHT WITH LOWS IN THE LOWER TO MID 50S IN MOST AREAS...WITH UPPER 40S IN THE TYPICALLY COOLER INTERIOR SECTIONS. TEMPERATURES WILL REBOUND NICELY ON THURSDAY WITH PLENTIFUL SUNSHINE TEMPERATURES SHOULD CLIMB INTO THE MID TO UPPER 70S. && .LONG TERM /THURSDAY THROUGH MONDAY/... HIGH PRESSURE WILL SLIDE EAST OFF THE NEW ENGLAND COAST BUT SHOULD PROVIDE FAIR WEATHER AT LEAST THROUGH FRIDAY. AFTER THIS...A CONSENSUS OF THE 12Z GFS/GGEM/ECMWF BRING A SERIES OF SUBTLE SHORTWAVES ACROSS THE REGION IN AN OTHERWISE ZONAL FLOW. THIS FEATURE WILL BRING AN INCREASING CHANCE OF A FEW SHOWERS AND STORMS FOR THE WEEKEND AND INTO NEXT WEEK. THE BEST CHANCE WILL COME DURING THE AFTERNOON HOURS DUE TO DESTABILIZATION FROM DAYTIME HEATING...WITH THE STRONGEST OF THE SHORTWAVES MOST LIKELY TO CROSS ON SATURDAY. EVEN SO...THE WEAK FEATURES SHOULD ONLY PRODUCE HIT OR MISS STORMS WITH THE MAJORITY OF THE PERIOD LIKELY TO BE DRY. ALSO...THE AXIS OF THE ZONAL JET WILL BE TO OUR NORTH WHICH WILL ALLOW WARM AND MOIST AIR TO MOVE INTO THE REGION. DAYTIME HIGHS SHOULD CLIMB WELL INTO THE 80S DURING THE PERIOD...WITH 90 NOT OUT OF THE QUESTION IN SPOTS. THIS WILL RESULT IN RATHER MUGGY CONDITIONS FOR THE PERIOD. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... A WEAKENING UPPER LEVEL DISTURBANCE WILL PUSH THROUGH THE REGION OVERNIGHT. THE ASSOCIATED BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS ACROSS FAR WESTERN NEW YORK WILL DIMINISH. KIAG/KJHW MAY BRIEFLY DROP TO MVFR AS THE AREA OF CONVECTION COMES THROUGH UNTIL 07 OR 08Z. LATER TONIGHT...THERE WILL BE SOME POTENTIAL OF LATE NIGHT LOW CIGS RESULTING FROM MOIST SRLY FLOW ASCENDING THE HIGHER TERRAIN OF THE WESTERN SOUTHERN TIER...WHICH MAY IMPACT KJHW BETWEEN 06Z AND 12Z. EXPECT ANY LOW CIGS TO LIFT BY LATE TUESDAY MORNING. THERE WILL THEN BE AN INCREASING TREAT OF SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON WITH AN APPROACHING TROUGH AND COLD FRONT. OUTLOOK... WEDNESDAY THROUGH SATURDAY...VFR. && .MARINE... A TROUGH OF LOW PRESSURE WILL BRING INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS TUESDAY. A COLD FRONT WILL CROSS THE LOWER GREAT LAKES TUESDAY NIGHT WITH STIFF NORTHERLY WINDS PREVAILING BEHIND THE FRONT THROUGH THE DAY WEDNESDAY. WIND AND WAVES ARE EXPECTED TO BUILD TO SMALL CRAFT ADVISORY LEVELS TUESDAY NIGHT THROUGH WEDNESDAY BEFORE DIMINISHING WEDNESDAY NIGHT. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...AR NEAR TERM...AR/CHURCH/TMA SHORT TERM...APFFEL LONG TERM...APFFEL AVIATION...CHURCH/TMA MARINE...AR
Hazardous weather outlook, Jul 13, 5:06 AM EDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 506 AM EDT MON JUL 13 2015 NYZ001>008-010>014-019>021-085-140915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 506 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON AND TUESDAY NIGHT. THESE STORMS WILL BE MOVING VERY SLOWLY... WHICH MAY RESULT IN VERY HEAVY RAINFALL AND POTENTIAL FLASH FLOODING IN A FEW LOCALIZED AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-140915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 506 AM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Special weather statement, Jul 13, 11:58 PM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1158 PM EDT MON JUL 13 2015
NYZ019-140530-
CHAUTAUQUA-
1158 PM EDT MON JUL 13 2015
...LOCALLY HEAVY RAIN WILL AFFECT PORTIONS OF CHAUTAUQUA COUNTY...
AT 1155 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS OVER
WESTFIELD...OR 13 MILES SOUTHWEST OF FREDONIA...MOVING NORTHEAST AT
15 MPH. AND ADDITIONAL AREA OF HEAVY RAIN SOUTH OF JAMESTOWN WILL
CROSS AREAS NEAR THE STATE LINE NEAR BUSTI.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...DUNKIRK...FREDONIA...WESTFIELD...LAKEWOOD...FALCONER...
MAYVILLE...SUNY FREDONIA...JAMESTOWN WEST AND CHAUTAUQUA INSTITUTE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 90 BETWEEN EXITS 60 AND 59.
INTERSTATE 86 BETWEEN EXITS 6 AND 13.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM WITH LOCAL AMOUNTS
OF 1 TO 2 INCHES...AND THIS MAY CAUSE LOCALIZED FLOODING. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
LAT...LON 4200 7954 4228 7972 4241 7945 4245 7942
4249 7935 4249 7933 4254 7921 4200 7910
TIME...MOT...LOC 0355Z 231DEG 14KT 4234 7956
HITCHCOCKLocal storm report, Jul 14, 12:51 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1251 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 1 W SHORE HAVEN 42.31N 79.65W
07/14/2015 CHAUTAUQUA NY DEPT OF HIGHWAYS
NY ROUTE 5 CLOSED IN BOTH DIRECTIONS BETWEEN ROUTE 76
AND ROUTE 394 DUE TO FLOODING.
&&
EVENT NUMBER BUF1500215
HITCHCOCKLocal storm report, Jul 14, 1:23 AM EDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
123 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM FLASH FLOOD WESTFIELD 42.32N 79.58W
07/14/2015 CHAUTAUQUA NY LAW ENFORCEMENT
NUMEROUS ROADS AND MOBILE HOMES FLOODED IN THE VILLAGE
&&
EVENT NUMBER BUF1500216
HITCHCOCKLocal storm report, Jul 14, 2:25 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
225 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD WESTFIELD 42.32N 79.58W
07/14/2015 CHAUTAUQUA NY EMERGENCY MNGR
CARS TRAPPED IN WATER ON THE NYS THRUWAY
0145 AM FLASH FLOOD PORTLAND 42.37N 79.47W
07/14/2015 CHAUTAUQUA NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED AND IMPASSABLE. HOMES FLOODED.
0210 AM FLASH FLOOD BROCTON 42.39N 79.44W
07/14/2015 CHAUTAUQUA NY EMERGENCY MNGR
NUMEROUS ROADS FLOODED AND IMPASSABLE. HOMES FLOODED.
&&
EVENT NUMBER BUF1500217
EVENT NUMBER BUF1500218
EVENT NUMBER BUF1500219
HITCHCOCKLocal storm report, Jul 14, 3:18 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
318 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM FLASH FLOOD 2 W WESTFIELD 42.32N 79.62W
07/14/2015 CHAUTAUQUA NY DEPT OF HIGHWAYS
NYS THRUWAY I-90 EASTBOUND CLOSED DUE TO FLOODING
0301 AM FLASH FLOOD CASSADAGA 42.34N 79.32W
07/14/2015 CHAUTAUQUA NY DEPT OF HIGHWAYS
ROUTE 60 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING.
&&
EVENT NUMBER BUF1500220
EVENT NUMBER BUF1500221
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:58 PM EDT | Special Weather Statement | BUF | Chautauqua | 92 min |
| Jul 14, 12:20 AM EDT | Flash Flood Warning | BUF | Chautauqua | 4 hr |
| Jul 14, 4:03 AM EDT | Areal Flood Warning | BUF | Chautauqua | 6 hr |
| Jul 14, 4:10 AM EDT | Flash Flood Watch | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 21 hr |
| Jul 14, 8:40 AM EDT | Special Weather Statement | BUF | Chautauqua | 20 min |
| Jul 14, 9:22 AM EDT | Special Weather Statement | BUF | Chautauqua | 23 min |
| Jul 14, 9:27 AM EDT | Special Weather Statement | BUF | Chautauqua | 18 min |
| Jul 14, 9:50 AM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua, Erie | 4 hr |
| Jul 14, 1:47 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua, Erie | 3 hr |
| Jul 14, 2:25 PM EDT | Special Weather Statement | BUF | Cattaraugus | 50 min |
| Jul 14, 2:42 PM EDT | Special Weather Statement | BUF | Oswego | 63 min |
| Jul 14, 3:04 PM EDT | Flash Flood Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 3 hr |
| Jul 14, 3:23 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 67 min |
| Jul 14, 3:52 PM EDT | Flash Flood Warning | BUF | Allegany, Cattaraugus, Livingston, Wyoming | 3 hr |
| Jul 14, 4:18 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Wyoming | 34 min |
| Jul 14, 4:19 PM EDT | Tornado Warning | BUF | Allegany | 26 min |
| Jul 14, 5:24 PM EDT | Areal Flood Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie | 5 hr |
| Jul 14, 7:51 PM EDT | Flash Flood Warning | BUF | Cattaraugus | 3 hr |
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.